MathSciNet Relay Station
MathSciNet bibliographic data
MR223412 (36 #6460) 16.90 (13.00)
Small, Lance W. A change of rings theorem. Proc. Amer. Math. Soc. 19 1968 662–666.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement